Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had Lyme Disease, left eye cleansing required constantly, it itches all time. What can I do ?

I have had Lyme Disease since 2005. Most issues have resolved except for my left eye, which needs cleansing at least twice a day. I am constantly getting hair, globs of junk, and scabs out of my eye...sometimes from behind it. It itches all of the time and, in December of 2011, after a series of migraines, I lost the functional vision in the left eye after receiving a steroind-based injection in the ER. What can I do?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Lyme disease affecting the eyes is uncommon but can occur in the form of red eye or inflammation which may decrease the eye sight. You can verify with your doctor whether there is any reactivation of infection.
Migraine will not cause any functional vision loss. Your lost eye sight in left eye could be a sequel of disease process for which the steroid injection could have been given..
Hope you are relieved of your queries..
Take care..
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor